# SDR TWAA9806201

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND FUSELAGE LAP SEAM BULGED AT STATION 700-720, STRINGER 25L.  REMOVED CORROSION AND TREATED AREA PER SRM 51-10-6.  ALSO, REMOVED AND REPLACED CORRODED SECTION OF STRINGER PER SRM STRIGNER REPAIR 53-10-3, DETAIL 1.  (M)
